# SDR CALA2017042401125

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 77,203 hours, 8,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 45C - 53C DOES NOT ILLUMINATE. FOUND WIRES PINCHED INSIDE THE BOX UNDER SEAT ROW 45K WHICH CAUSED A SHORT.  REPAIRED IAW SWPM 20-10-13. OP CHECKED GOOD IAW AMM 33-50-96-704-006. OPS CHECKED OK IAW 33-50-96-704-006.
